MAUDE Adverse Event Report: TRIVIDIA HEALTH INC TRUE FOCUS; SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER

TRIVIDIA HEALTH INC TRUE FOCUS; SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER
Model Number METER, WGN TRUE FOCUSMETER ONLY MG/DL 956968
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code Dizziness (2194)
Date of Event 04/27/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Meter and test strips were not returned for evaluation.Most likely underlying root cause: mlc-58: user had an inaccurate reference: self: the person is using themselves as the reference or how they feel at the time they run the blood test.Note: manufacturer contacted customer in a follow-up call on 28-apr-2020 to ensure that the customer's condition improved - able to establish contact with customer and stated condition improved.Customer did not have any diabetic symptoms and no medical intervention since initial cal.Customer ran a blood test using truefocus meter and obtained a result of 177 mg/dl non-fasting.
 
Event or Problem Description
Consumer reported complaint for lo blood glucose test results.The customer is concerned with test results obtained of lo.Customer just started to use the truefocus meter on day of call.The customer did not know their expected blood glucose test result range.The customer reported feeling dizzy, no medical attention was required at the time of the call.During the call, a blood test was performed by the customer non-fasting and produced test result of 135 mg/dl using truefocus meter; fifteen minutes later customer reported feeling fine.The test strip lot manufacturer¿s expiration date is 08/29/2020 and open vial date is (b)(6) 2020.The meter memory was not reviewed for previous test result history.
 
Additional Manufacturer Narrative
Sections with additional information as of 27-aug-2020: h6: updated fda's method, result, and conclusion codes.H10: meter was not returned for evaluation.Test strips were not returned for evaluation.Retention testing was performed by contract manufacturer using test strips from the same lot.Retention strip lot tested and passed.Corrected sections as of 27-aug-2020: h10: most likely underlying root cause corrected from "mlc-58: user had an inaccurate reference: self: the person is using themselves as the reference or how they feel at the time they run the blood test" to "mlc-134: user has low glucose value".

Brand Name
TRUE FOCUS
Common Device Name
SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER
Manufacturer (Section D)
TRIVIDIA HEALTH INC
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key10089399
Report Number1000113657-2020-00333
Device Sequence Number2379654
Product Code NBW
UDI-Device Identifier00021292007744
UDI-Public(01)00021292007744
Combination Product (Y/N)N
Initial Reporter StateRI
Initial Reporter CountryUS
PMA/510(K) Number
K131013
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial,Followup
Report Date (Section B) 08/27/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date08/29/2020
Device Model NumberMETER, WGN TRUE FOCUSMETER ONLY MG/DL 956968
Device Lot NumberNV1000
Was Device Available for Evaluation? No
Distributor Facility Aware Date04/27/2020
Initial Date Received by Manufacturer 04/27/2020
Supplement Date Received by Manufacturer07/28/2020
Initial Report FDA Received Date05/26/2020
Supplement Report FDA Received Date08/27/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1